It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Spinal Cord Disorders Message Board


Spinal Cord Disorders Board Index


Corizone
Jun 26, 2009
I had a corizone shot in each of my shoulders, now all of my
joints are inflamed and my neck also. I can hardly get arround
and the pain is bad. What could be the cause.
Re: Corizone
Jun 28, 2009
Cortisone injections can actually make things worse for a couple of days after the shots. Then the anti-inflammatory effects should kick in. If you are more than a 2-3 days after the shots, call your doctor. If there is an infection anywhere, cortisone can make it worse. And it is possible to be allergic to cortisone but that tends to cause symptoms like hives or wheezing.

Bit if you are still in those first 2-3 days, this is normal and you should have been warned about this type of reaction. Give it time.

gentle hugs...................Jenny





All times are GMT -7. The time now is 11:37 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!